Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Sullivan, Dennis
A counterexample to the periodic orbit conjecture. Publications Mathématiques de l'IHÉS, 46 (1976), p. 5-14
Full text djvu | pdf | Reviews MR 58 #18492 | Zbl 0372.58011 | 2 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1976__46__5_0

Bibliography

[E1] D. B. A. EPSTEIN, Periodic flows on 3-manifolds, Annals of Math., 95 (1972), pp. 68-82.  MR 44 #5981 |  Zbl 0231.58009
[RS] D. RUELLE and D. SULLIVAN, Currents, Flows, and Diffeomorphisms, Topology, 14 (1975), pp. 319-328.  MR 54 #3759 |  Zbl 0321.58019
[EMS] R. EDWARDS, K. MILLET, D. SULLIVAN, On foliations with compact leaves, to appear in Topology.
[W] A. W. WADSLEY, Ph. D. Thesis, University of Warwick, 1974.
[D] A. DRESS, Newman's theorems on transformation groups, Topology, 8 (1969), pp. 203-207.  MR 38 #6629 |  Zbl 0176.53201
[M] D. MONTGOMERY, Pointwise Periodic Homeomorphisms, Amer. J. Math., 59 (1937), pp. 118-120.  Zbl 0016.08201 |  JFM 63.0565.05
[E2] D. B. A. EPSTEIN, Foliations with all leaves compact, preprint I.H.E.S., 1974.
[NW] Norris WEAVER, Pointwise Periodic Homeomorphisms of Continua, Annals of Math., 95 (1972), p. 83.  MR 45 #2677 |  Zbl 0231.58010
[Mi] K. MILLET, Foliations with compact leaves, in preparation.
[S] H. SEIFERT, Closed Integral Curves in 3-space..., Proc. Amer. Math. Soc., 1 (1950), pp. 287-302.  MR 12,273b |  Zbl 0039.40002
[Vogt] E. VOGT, Math. Annalen, 1976.
[H1] Harald HOLMANN, Holomorphe Blätterungen komplexer Räume, Comm. Math. Helv., 47 (1972), pp. 185-204.  Zbl 0251.32008
[H2] Harald HOLMANN (to appear).
Copyright Cellule MathDoc 2014 | Credit | Site Map